Document Detail


Lyapunov functions and global stability for SIR and SEIR models with age-dependent susceptibility.
MedLine Citation:
PMID:  23458305     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
We consider global asymptotic properties for the SIR and SEIR age structured models for infectious diseases where the susceptibility depends on the age. Using the direct Lyapunov method with Volterra type Lyapunov functions, we establish conditions for the global stability of a unique endemic steady state and the infection-free steady state.
Authors:
Andrey V Melnik; Andrei Korobeinikov
Related Documents :
2729165 - A growth-limiting, mild zinc-deficiency syndrome in some southern ontario boys with low...
2640085 - Sem studies on age related changes in the surface structures of rat hairs.
24252715 - Internet and telephonic ivr mixed-mode survey for longitudinal studies: choice, retenti...
24502165 - Effects of beak amputation and sex on the pecking rate damage and performance parameter...
12270015 - Relationship between knowledge and claimed compliance with genuine and false nutrition ...
8247485 - Age, gender, and tear break-up time.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Mathematical biosciences and engineering : MBE     Volume:  10     ISSN:  1551-0018     ISO Abbreviation:  Math Biosci Eng     Publication Date:  2013 Apr 
Date Detail:
Created Date:  2013-03-05     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101197794     Medline TA:  Math Biosci Eng     Country:  United States    
Other Details:
Languages:  eng     Pagination:  369-78     Citation Subset:  IM    
Affiliation:
OCCAM, Mathematical Institute, 24 - 29 St Giles, Oxford, OX1 3LB, United Kingdom. andrey.melnik@maths.ox.ac.uk.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Uniqueness of limit cycles and multiple attractors in a Gause-type predator-prey model with nonmonot...
Next Document:  An extension of Gompertzian growth dynamics: Weibull and Frechet models.